# SDR ASOA2016070615052

- Difficulty date: July 6, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 18,916 hours, 12,562 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RETAINERS DAMAGED AT BOTH LOWER CORNERS ON THE FORWARD CARGO DOOR.  BLENDED OUT GOUGE DAMAGE IAW REO 690-52-35-013, REV A DISPOSITION FOR GOUGE, PERMANENT REPAIR ITEM 1.  COMPLIED WITH HFEC EDDY CURRENT INSPECTION IAW NDTM 51-20-006, PART 1 AND AS REQUIRED IAW ITEM 2 OF REO 690-52-35-013,  REV A PERMANENT REPAIR FOR GAUGES, NO DEFECT FOUND AT THIS TIME.  REFINISHED REWORKED AREAS IAW REO 690-52-35-013, REV A, STEP 3 OF PERMANENT REPAIR FOR GAUGES.  CREATED IAW SOP 5702.  REFER TO REO 690-52-35-013, REV A DISPOSITION FOR GAUGES PERMANENT REPAIR.
